Deconstructing a topological sorites

Rizza, Davide (2013) Deconstructing a topological sorites. Philosophia Mathematica, 21 (3). pp. 361-364. ISSN 1744-6406

Full text not available from this repository. (Request a copy)

Abstract

In this paper I examine some difficulties with the argument presented as a topological sorites in Z. Weber and M. Colyvan, 'A topological sorites', Journal of Philosophy 107, 311-325. In particular, I suggest that the argument may be used to support the claim that sorites-type paradoxes cannot arise in a cohesive environment.

Item Type: Article
Faculty \ School: Faculty of Arts and Humanities > School of Politics, Philosophy, Language and Communication Studies
University of East Anglia > Faculty of Arts and Humanities > Research Groups > Philosophy
Related URLs:
Depositing User: Pure Connector
Date Deposited: 20 Sep 2013 00:35
Last Modified: 31 Oct 2019 14:12
URI: https://ueaeprints.uea.ac.uk/id/eprint/43368
DOI: 10.1093/philmat/nkt025

Actions (login required)

View Item View Item